DEVIATION INEQUALITIES FOR CONVEX FUNCTIONS MOTIVATED BY THE TALAGRAND CONJECTURE

Abstract : Motivated by Talagrand's conjecture on regularization properties of the natural semigroup on the Boolean hypercube, and in particular its continuous analogue involving regularization properties of the Ornstein-Uhlenbeck semigroup acting on in-tegrable functions, we explore deviation inequalities for log-semiconvex functions under Gaussian measure.
Type de document :
Chapitre d'ouvrage
Sudakov memorial volume, 457, pp.168-182, 2017, Zapiski Nauchnyh Seminarov POMI
Liste complète des métadonnées

Littérature citée [18 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-01543705
Contributeur : Nathael Gozlan <>
Soumis le : mercredi 21 juin 2017 - 11:14:56
Dernière modification le : mercredi 4 juillet 2018 - 23:14:02
Document(s) archivé(s) le : samedi 16 décembre 2017 - 07:35:56

Fichiers

GMRS17-Hal-Arxiv.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01543705, version 1
  • ARXIV : 1706.08688

Citation

Nathael Gozlan, Mokshay Madiman, Cyril Roberto, Paul-Marie Samson. DEVIATION INEQUALITIES FOR CONVEX FUNCTIONS MOTIVATED BY THE TALAGRAND CONJECTURE. Sudakov memorial volume, 457, pp.168-182, 2017, Zapiski Nauchnyh Seminarov POMI. 〈hal-01543705〉

Partager

Métriques

Consultations de la notice

173

Téléchargements de fichiers

83